# SDR 7C7A2018060500450

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Component: Tab, Dhav
- Component part number: 8552004003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ELEVATOR SPRING TAB WAS  DENTED.  REPLACED THE SKIN IAW SRM 51-42-05, AND 51-42-45
